# SDR USAASA03017

- Difficulty date: February 18, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N729US
- Make and model: Airbus A319-112
- Aircraft serial: 1170
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: NSA934324075
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTING CIRCUIT BREAKER WAS FOUND OPEN.  MAINTENANCE REPLACED THE EMERGENCY LIGHTING CIRCUIT BREAKER.  OPERATIONALLY CHECKED OK.  (M)
